MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 29462
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wire sheared off.A 16 180cm x 150cm 20 preload renegade hi-flo fathom system was selected for use.The device was being prepared.However, the wire tip sheared off while trying to shape it with an insertion tool.The procedure was completed with another of the same device.No patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device was inspected for any damage or irregularities.The distal tip had fractured 1 cm from the tip but not separated from the fathom guide wire.The inner core was still attached.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.Device analysis determined the condition of the returned device was consistent with the reported information.A fracture was confirmed.

Brand Name
RENEGADE HI-FLO FATHOM SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11558053
Report Number2134265-2021-03405
Device Sequence Number4204183
Product Code KRA
UDI-Device Identifier08714729790884
UDI-Public08714729790884
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2023
Device Model Number29462
Device Catalogue Number29462
Device Lot Number0026299463
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2021
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1